Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Harm Reduction Notes for the COVID-19 Pandemic

Blackout on 3-MEO-PCP

Reply
- Sun, 16 Feb 2020 21:23:13 EST fshCuYsE No.370777
File: 1581906193198.gif -(2226007B / 2.12MB, 500x281) Thumbnail displayed, click image for full size. Blackout on 3-MEO-PCP
I bought 3 x 10mg capsules of 3-MEO-PCP from a friend. I swallowed one while walking back to my house. When I got there, I didn't notice any effects of strange sensations. I went to pee, but realized peeing was hard so I sat down in hopes I could at least squeeze something out. Then I lost my memory.

I woke up about 8 hours later. I was laying next to the toilet with my pants down and my dick showing. I had thrown up on the bathroom floor. I have a big mound (sorry, don't know the English word for it) on my head indicating I hit my head while falling from the toilet.

I've taken MEO three times before this and always with a low dosage of 10 mgs. This is the first time something like this has happened. I don't know what the fuck was going on. I have no memory and cleaning my bathroom was a pain.

Did I have a seizure or something? I took 300 mgs of Tramadol earlier in the day, and Tramadol is known to lower the seizure threshold. Also, according to Psychonaut Wiki, seizure is listed in the list of Subjective Effects of 3-MEO-PCP.

Any idea what happened? I'm a bit freaked out.
>>
Mr_Shawmeen - Mon, 17 Feb 2020 06:18:06 EST OoMgiDDf No.370782 Reply
>>370777
If you sat down to pee and you were trying really hard and bearing down you may have had a vasovagal reaction(syncopal episode). That's when you do something that causes a spike then drop in your blood pressure and faint or do something that otherwise puts pressure on your vagus nerve cluster. It sounds like you just fainted and then truly knocked yourself out in the process of falling. I would try to be aware of any concussion-like symptoms and avoid drugs for a while unless the come from a doc who knows about this.
>>
Caroline Gallerwill - Mon, 17 Feb 2020 09:42:42 EST LUNeYpcD No.370785 Reply
>>370782
Thanks for the info. Definitely TIL material. What a way to get potential brain damage. I take tramadol for pain and it causes me to have trouble peeing. I sit down to pee and have a vasovagal reaction, fall off the toilet and bang my head against the tiling.
>>
Clara Chollyforth - Tue, 18 Feb 2020 12:58:38 EST eBAgrpHf No.370795 Reply
>>370782
>>370785
Yeah this is super interesting and also pretty hilarious. Glad you're okay though OP.
>>
Nicholas Blatherdale - Tue, 18 Feb 2020 19:21:07 EST Qv4eF0jQ No.370801 Reply
>>370782
>>370777
One time I blacked out while trying to leave a casino that I was at with some friends. Apparently my skin turned white, I started convulsing, and my bladder released before I came back to consciousness. I got taken to the ER where I subsequently flatlined for 8 seconds on an ekg while I was completely conscious. After they covered all their bases in various tests I was told it was reflex syncope and that it was nothing to worry about. "Eat more salt and hope for high blood pressure in old age" is what the Dr told me. The gist of what causes it is a part of the lower brain that controls decreasing blood pressure YEETS that shit so it bottoms out.

Since then I've taken an interest in blood pressure a little bit. I've noticed that dissociatives have a tenacity for messing with your blood pressure to the point of making you pass out. If you're prone to passing out like I am it can hit you even harder. I tested myself on one of those health check stations in the back of a grocery store while on dxm and my blood pressure was somewhere around 160/120 just from an average 2nd plateau.
>>
Oliver Fackletet - Tue, 18 Feb 2020 20:45:58 EST 54HdoERq No.370805 Reply
>>370777
pretty sure pcp is a central nervous system depressant, takin in combo with another cns depressant like Tramadol could just knock u the fuck out.

also both pcp and Tramadol are both serotonin uptake inhibitors, taking both can cause serotonin syndrome which can also knock u out
>>
Eliza Dazzlefack - Thu, 20 Feb 2020 21:01:57 EST LGfE/x31 No.370826 Reply
>>370805
>also both pcp and Tramadol are both serotonin uptake inhibitors, taking both can cause serotonin syndrome which can also knock u out
I don't know much about SS, but wouldn't there be noticeable symptoms like sweating and headache before being knocked out by SS? OP's situation seems to me more like a case of losing consciousness. But WHY did OP get knocked out? Seems bizarre.

OP if you're still reading this, are you telling the whole truth? No benzos involved or smth like that?
>>
Mr_Shawmeen - Fri, 21 Feb 2020 09:45:58 EST PNVucHwE No.370831 Reply
>>370826
Even if benzos were involved he'd have likely done some dumb dumb blackout stuff and found it later. Instead he just woke up on the floor with a knot. It sounds a lot like a syncopal episode. If he fell off the toilet then it was probably vasovagal or if it happened when he stood then it was orthostatic hypotension leading to a syncopal episode.
>>
Cornelius Fozzledock - Mon, 24 Feb 2020 03:13:32 EST TLlz9bJn No.370880 Reply
>>370777
I use 3-meo-pcp IV in moderate doses, and often times with alcohol. I've never lost time while high. I would be concerned with whether what you are using is genuinely 3-meo-pcp.
>>
Phineas Dishwill - Wed, 26 Feb 2020 23:28:38 EST cmxKhMT0 No.370918 Reply
>>370777

Mixing Tramadol with it was a terrible idea, that may very well have been the issue. Also it might not have been 3-MEO-PCP if you didn't test it, also could have been overdosed.

My money would be on the fact that you mixed it with Tramadol, but honestly it's hard to say, lots of variables to take into consideration. Just in the future, don't mix Tramadol with anything unless you can find legitimate information on the safety of the combination, Tramadol lasts quite a while too so don't take anything else the same day, and be sure to test your drugs as best as you possibly can.

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.